RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sukhov, Alexandre Borisovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 15
Presentations: 4

Number of views:
This page:972
Abstract pages:1871
Full texts:502
References:253
E-mail:

http://www.mathnet.ru/eng/person13018
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:sukhov.alexandre-b
https://mathscinet.ams.org/mathscinet/MRAuthorID/242836

Publications in Math-Net.Ru
2018
1. A. Sukhov, “Discs and boundary uniqueness for psh functions on almost complex manifold”, Ufimsk. Mat. Zh., 10:4 (2018),  130–137  mathnet; Ufa Math. J., 10:4 (2018), 129–136  isi
2017
2. S. I. Pinchuk, R. G. Shafikov, A. B. Sukhov, “Dicritical singularities and laminar currents on Levi-flat hypersurfaces”, Izv. RAN. Ser. Mat., 81:5 (2017),  150–164  mathnet  mathscinet  elib; Izv. Math., 81:5 (2017), 1030–1043  isi  scopus
3. R. Shafikov, A. Sukhov, “Discs in Hulls of Real Immersions into Stein Manifolds”, Tr. Mat. Inst. Steklova, 298 (2017),  356–367  mathnet  elib; Proc. Steklov Inst. Math., 298 (2017), 334–344  isi  scopus
4. S. Pinchuk, R. Shafikov, A. Sukhov, “Some Aspects of Holomorphic Mappings: A Survey”, Tr. Mat. Inst. Steklova, 298 (2017),  227–266  mathnet  elib; Proc. Steklov Inst. Math., 298 (2017), 212–247  isi  scopus
5. A. Sukhov, “Levi-flat world: a survey of local theory”, Ufimsk. Mat. Zh., 9:3 (2017),  172–185  mathnet  elib; Ufa Math. J., 9:3 (2017), 172–185  isi  scopus
2006
6. A. B. Sukhov, A. E. Tumanov, “Pseudoholomorphic Discs Near an Elliptic Point”, Tr. Mat. Inst. Steklova, 253 (2006),  296–303  mathnet  mathscinet; Proc. Steklov Inst. Math., 253 (2006), 275–282  scopus
7. S. Pinchuk, A. B. Sukhov, “Extension of CR Maps of Positive Codimension”, Tr. Mat. Inst. Steklova, 253 (2006),  267–276  mathnet  mathscinet; Proc. Steklov Inst. Math., 253 (2006), 246–255  scopus
2003
8. A. B. Sukhov, “On transformations of analytic CR-structures”, Izv. RAN. Ser. Mat., 67:2 (2003),  101–132  mathnet  mathscinet  zmath; Izv. Math., 67:2 (2003), 303–332  isi  scopus
1995
9. A. B. Sukhov, “A remark on the algebraicity of complex manifolds”, Mat. Zametki, 57:2 (1995),  315–316  mathnet  mathscinet  zmath  elib; Math. Notes, 57:2 (1995), 225–226  isi
1994
10. A. B. Sukhov, “On boundary regularity of holomorphic mappings”, Mat. Sb., 185:12 (1994),  131–142  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 83:2 (1995), 541–551  isi
11. A. B. Sukhov, “On continuous extension and rigidity of holomorphic mappings between domains with piecewise smooth boundaries”, Mat. Sb., 185:8 (1994),  115–128  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 82:2 (1995), 471–483  isi
1992
12. A. B. Sukhov, “On extension of analytic sets throufh generic manifolds”, Izv. RAN. Ser. Mat., 56:1 (1992),  204–214  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 40:1 (1993), 203–212  isi
1991
13. A. B. Sukhov, “On algebraicity of complex analytic sets”, Mat. Sb., 182:11 (1991),  1669–1677  mathnet  mathscinet  zmath; Math. USSR-Sb., 74:2 (1993), 419–426  isi
1989
14. A. B. Sukhov, “Analytic continuation through generating manifolds”, Mat. Zametki, 46:1 (1989),  119–120  mathnet  mathscinet
1987
15. S. I. Pinchuk, A. B. Sukhov, “Continuation of analytic sets across real manifolds”, Mat. Zametki, 41:3 (1987),  320–324  mathnet  mathscinet  zmath; Math. Notes, 41:3 (1987), 182–184  isi

2018
16. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Uspekhi Mat. Nauk, 73:6(444) (2018),  204–210  mathnet  elib; Russian Math. Surveys, 73:6 (2018), 1137–1144  isi

Presentations in Math-Net.Ru
1. Some aspects of analysis on almost complex manifolds
Alexandre Sukhov
Conference on Complex Analysis and Mathematical Physics, dedicated to the 70th birthday of A. G. Sergeev
March 18, 2019 15:00   
2. The geometry of holomorphic mappings
A. B. Sukhov
Seminar on Complex Analysis (Gonchar Seminar)
December 10, 2018 17:00
3. Complex discs, symplectic non-squeezing, and the discrete Schrödinger equation
A. B. Sukhov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
November 30, 2016 16:45
4. О гипотезе Ходжа на $q$-полных многообразиях
A. B. Sukhov
One-day conference "Complex Analysis and Geometry" dedicated to the memory of A. G. Vitushkin
October 6, 2015 15:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019